# SDR ASAA0611116

- Difficulty date: October 20, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21959
- Aircraft time: 71,831 hours, 64,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE BARRIER EMERGENCY EXIT LIGHT INOP.  REPLACED BATTERY.
